# SDR USAABA03024

- Difficulty date: June 21, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 755017B
- Condition: Inoperative
- Location: Rt Engine
- Part time: 11,517 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED THE ECAM WARNING 'ELEC GEN 2 FAULT'.  THE GENERATOR WOULD NOT RESET.  CREW ATTEMPTED TO START THE APU.  THE APU WOULD NOT START AT FL360 OR FL300.  APU FINALLY DID START AT 14,000 FEET.  MAINTENANCE REPLACED THE GCU, BUT FINAL FIX WAS TO REPLACED THE IDG.  AFTER EXTENSIVE T/S THE APU WAS REPLACED.  (M)
